# SDR AALA202407271901

- Difficulty date: July 26, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 69,606 hours, 8,835 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Deformed
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAV DOOR LOCK STICKS CLOSED. MAINTENANCE REPLACED DOOR SEAL, OPS NORMAL- REF CMM AARD 25-40-00-2.
